# SDR ASAA2021042834705

- Difficulty date: April 28, 2021
- Submitted: April 30, 2021
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 31,428 hours, 10,155 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Indicator
- Condition: Extinguished
- Location: Lt Window Heat
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

LEFT SIDE WINDOW HEAT GREEN LIGHT EXTINGUISHED. GROUNDED - YES. RELEASED PER MEL 30-11E L #2 WINDOW HEAT INOP AUTHORIZED BY SEAMC ROBERT @ 1635Z. REF B737-900 FIM 30-41 TASK 801 LEFT SIDE WHCU BIT VERIFY SHOWS NO FAULTS WINDOW HEAT OP CK GOOD PER MM 30-41-00 MEL CLEARED FLIGHT CREW PLACARD REMOVED SEAMC TODD NOTIFIED.
